# SDR SWAA2025100211891

- Difficulty date: September 5, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 44,820 hours, 27,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 45 BETWEEN STA 807+17' AND STA 807+19' UPPER CROWN HAS WEAR.  REPAIRED THE SEAT TRACK IAW SRM 53-00-52-2R-5-A00847, AND DWG: 146A5300 REV-, REPAIR 5, SECTION 46.
